User Reviews for Lupron
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Lupron.
Reviews for Lupron to treat Endometriosis
"This drug should be taken off the market, It kills your immune system and the side effects never wear off. I had three injections in 2002 and am still suffering from what has happened to my body. The joint pain and hot flashes are unbearable. This medication has robbed me of enjoyment of life. It's only purpose is money for Big Phar and ease of surgery for the doctor. No Benefit to the patient at all. Do not take this, it will ruin your life."
cj200220022002 November 22, 2015
|0 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I've recieved my first round in June 2015. Almost immediately I started experiencing side effects. Headaches, weight gain, hot flashes,constant sweating,mood swings,made my depression worse, now swollen legs and ankles also severe joint pain. This is becoming unbearable and I'm rethinking doing the next cycle. It's help with my endometriosis, which I'm happy about but these side effects are a...."
Mauya (taken for 1 to 6 months) August 19, 2015
|5 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I've been on lupron twice in 6years. The first time was 2008 & I didn't experience any symptoms. I was extremely happy about that. Like most of you reading all the side effects had me a little on edge. The second time my doctor suggested that I get on it (Dec2014) I agreed with no problem.. Hoping that will be the same experience as the first time.... Ohhhhhh but it wasn't, I had hot flashes, night sweats & weight gaining. I couldn't wait until those 6months were over.. Unlike the first time 3 months off lupron my cycle started & 2weeks later two cyst 7.5cm... I was devastated & in so much pain & b4 you knew it I was having surgery.. I'm 2days fresh out the hospital on lupron again... I pray this time I have a different outcome."
Miss Nana July 12, 2015
|3 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I received my first shot June 18 and thought I made biggest mistake of my life after reading several blogs. After a couple of weeks to my surprise, I felt good. I did have hot flashes, vaginal dryness and joint pain, but went away eventually. Had my second shot Sept 18, currently having hot flashes and joint pain"
Jennifl October 6, 2014
|11 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"My daughter(19) was given Lupron immediately after surgery to remove endometriosis.. The doctor came to us right as she was in recovery and said she was giving her Lupron to suppress the cause. No explanation of side effects...how I regret it. She had to leave college...and the pain, weight gain, lack of concentration, etc have been traumatic for us all. It takes YEARS to get this out of your system! I regret EVERY day that I let this happen to my daughter. I should have asked the questions, but I trusted the doctor."
Mom with regrets! (taken for less than 1 month) November 11, 2013
|26 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I was given the three month injection in July 2012, with no mention of the potential side effects. I have been off lupron for over one year and still have debilitating bone/joint and muscle pain. I have had significant hair loss, short term memory problems and depression. My physical disabilities mean I will probably have to give up work. It is disgraceful that this drug was given to me with no discussion around these life changing side effects. I'm worse now than before I started!!"
Mrs Murf (taken for 1 to 6 months) November 3, 2013
|23 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I was diagnosed with fibroids twice, ovarian cyst 8cm big, and endometriosis. I'm going to take my third dose in two weeks and I was prescribed this medicine for six months. Pros- after the first injection no periods! 5 months without a period was right up my ally being I had been bleeding so much for so long, I needed the break. Cons- If you eat salty food or heavy carbs you feel like you are going to throw up. Hot & cold flashes, sweats, stiff joints, joint pain, headaches, sleeplessness/severe insomnia, dry skin & dry eyes. I could go on, but I'm doing this to rid myself of ongoing bleeding, pain, and infertility. It's worth it to stick it out if it really works, I don't know if it does yet, but I know I'm not bleeding."
FutureMomHopefully April 17, 2013
|19 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I was on Lupron twice for endometriosis. The first time I had hot flashes and headaches, after I got off they went away. The second time I had the same side effects, except when I got off of Lupron the headaches did not go away and turned into migraines. Now I have had migraines for 16 years since being off of Lupron. I was never plagued with headaches before Lupron. My doctor said I always had the trigger for migraines and Lupron flipped the switch on. If I knew then what I know now, I would have taken a different approach to treating my endometriosis. Having endometriosis and migraines together was worse. Now I'm in menopause and going through everything to the nth degree."
kf7711 (taken for 1 to 2 years) July 20, 2012
|28 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have been on the Lupron shot now 5 months. I have had no periods or period associated pain since the second month. There is some minor pain and irritation at the injection site for a day or two after the shot. I have had pretty intense hot flashes and night sweats, minor joint and muscle pain, but the worst for me has been the massive headaches. I am taking another medication now to help with those. I would still recommend the shot if your endometriosis is severe, the side effects still aren't as bad as the pain I was in before. Trying to hang in there for another 4 months."
Anonymous February 18, 2012
|26 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I started the Lupron at the beginning of the summer, April 2011 to be exact. The only side effect I can say I had trouble with was the hot flashes but nothing unbearable and usually over pretty quick. The first 3-4 weeks after an injection, I would have issues with vaginal dryness but again, nothing unbearable. I had no mood swings or crazy headaches but I have been constantly plagued with headaches since I was a child so I wouldn't know if this had any effect on those. Overall, it has been a totally bearable experience and the hot flashes were nothing compared to the pain I had before the Lupron. I would suggest it if your endometriosis is bad enough."
Anonymous October 3, 2011
|31 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"This is my fourth month into the Lupron cycle. I have endometriosis. Have no period, NO PAIN. I do get some hot flashes and a little weight gain but that is the least of my problems on the shot. It is the joint pain. It is the worst in the morning when I get out of bed. My hands, legs and feet are the worst. It is not so bad throughout the day. But when I sit for sometime then get up again the pain starts all over."
Anonymous August 16, 2011
|36 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I just finished my 3 month course of shots. The first two months were not to bad but the third month has taken its toll on me. I can deal with the hot flashes but the joint pain has become very intense. The pain is disruptive where my hands are aching all the time. It keeps me up at night time then lack of sleep becomes a problem. I wish they would suggest a joint therapy program for you to take if you need because its not like you can just call up your doctor and see him right away."
Anonymous December 27, 2009
|66 users found this comment helpful. Did you? Yes No||Report as inappropriate|